# SDR USAA2012072600013

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280096H
- Part serial: 000718
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RIGHT INBOARD AFT FLAP TRAILING EDGE WEDGE UPPER SKIN DISBONDED AT INBOARD AFT CORNER.  REPAIRED SKIN IAW EA 1041551 AND B757 SRM 57-53-01 REPAIR 1.
